Alert archive / New Jersey / Special Marine Warnings in 2011
Special Marine Warning 43, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 3, 2011, 7:11 PM EDT. It was in force for 94 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2011, 7:11 PM EDT (23:11 UTC)
- Expired
- Jul 3, 2011, 8:45 PM EDT
- In force
- 94 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Philadelphia radar (KDIX), 52 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 8:20 PM EDT | HAIL 0.25 | Brigantine, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 11.2 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 291 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 875 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
172
WHUS51 KPHI 032311
SMWPHI
ANZ451>453-470-040045-
/O.NEW.KPHI.MA.W.0043.110703T2311Z-110704T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
711 PM EDT SUN JUL 3 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE ATLANTIC COASTAL WATERS BETWEEN MANASQUAN INLET AND CAPE MAY NJ
OUT TO 20 NM...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
ISLAND DE OUT 20 TO 40 NM...
INCLUDING ATLANTIC CITY REEF...BEACH HAVEN...BRIGANTINE...GARDEN
STATE NORTH REEF...GARDEN STATE SOUTH REEF...GREAT EGG INLET...
GREAT EGG REEF...HARVEY CEDARS...LITTLE EGG INLET...LITTLE EGG
REEF...NORTH BEACH HAVEN AND SHIP BOTTOM...
* UNTIL 845 PM EDT
* AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER 6 NM
NORTHWEST OF NORTH BEACH HAVEN...MOVING SOUTH AT 25 KNOTS.
* THIS STRONG THUNDERSTORM WILL BE NEAR
4 NM WEST OF NORTH BEACH HAVEN BY 720 PM EDT
2 NM WEST OF BEACH HAVEN BY 725 PM EDT
3 NM EAST OF LITTLE EGG INLET AND 7 NM WEST OF GARDEN STATE SOUTH
REEF BY 730 PM EDT
2 NM WEST OF LITTLE EGG REEF AND 7 NM EAST OF BRIGANTINE BY 740 PM
EDT
6 NM EAST OF ATLANTIC CITY REEF BY 805 PM EDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
&&
LAT...LON 3918 7410 3904 7431 3931 7456 3937 7452
3939 7446 3939 7448 3946 7445 3945 7441
3948 7439 3956 7442 3954 7438 3954 7433
3957 7434 3970 7418 3973 7417 3973 7419
3978 7419 3980 7408 3946 7389
TIME...MOT...LOC 2311Z 338DEG 23KT 3963 7432
$$
IOVINOWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 3, 3:33 PM EDT, 3 hours 38 minutes earlier.
Area forecast discussion, Jul 3, 3:33 PM EDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 333 PM EDT SUN JUL 3 2011 .SYNOPSIS... A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA TONIGHT, THEN STALL TO OUR SOUTH, AND POSSIBLY BEGIN TO WASH-OUT OVER THE NEXT COUPLE OF DAYS. A WARM FRONT MAY CROSS THE AREA WEDNESDAY, BEFORE A COL FRONT APPROACHES THURSDAY AND SLOWLY SAGS SOUTH OF THE AREA. HIGH PRESSURE WILL BUILD INTO NEW ENGLAND FOR THE WEEKEND WHILE THE FRONTAL BOUNDARY MAY SLOWLY MEANDER TO OUR SOUTH. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... A COLD FRONT WILL CROSS THE AREA TONIGHT WHICH MAY LEAD TO SCATTERED SHOWERS AND STORMS THIS EVENING. A PRE-COLD FRONTAL SURFACE TROUGH CROSSED INTO THE AREA THIS MORNING AND CREATED A LARGE AREA OF SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE AREA. THE EARLY CLOUDS AND RAIN HELPED TO KEEP TEMPERATURES DOWN FOR MUCH OF THE DAY, AND IT CONTINUES TO RAIN IN OUR NORTHERN ZONES. TEMPERATURES HAVE BEGUN TO RISE LATE THIS AFTERNOON, WHICH HAS LEAD TO SOME INSTABILITY ACROSS THE AREA. THE FRONT IS MOVING THROUGH CENTRAL PENNSYLVANIA WITH SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THE BOUNDARY, SO WE COULD STILL GET SOME SHOWERS AND STORMS TO MOVE INTO THE AREA ALONG THE COLD FRONT. HOWEVER, WE STILL ARE NOT EXPECTING MUCH IN THE WAY OF SEVERE WEATHER; ALTHOUGH IT WOULD NOT BE SURPRISING TO SEE SOME SMALL HAIL OR GUSTY WINDS, IN ADDITION TO THE LIGHTNING AND HEAVY RAIN. MUCH OF THE ACTIVITY SHOULD BEGIN TO DIMINISH OVERNIGHT, BUT UNTIL THEN, WE HAVE HIGHEST POPS WHERE IT IS CURRENTLY RAINING, DOWN TO CHANCE FARTHER SOUTH. DEWPOINTS ARE NOT EXPECTED TO DROP MUCH TONIGHT, AND ANY EARLY CLOUD COVER SHOULD PREVENT RAPID COOLING TO START THE NIGHT, SO WE BLENDED TOWARD THE WARMER MOS OVERNIGHT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... THE FRONTAL BOUNDARY THAT MOVES THROUGH THE AREA TONIGHT IS EXPECTED TO STALL TO OUR SOUTH AND BEGIN TO WASH-OUT OVER THE NEXT COUPLE OF DAYS. EVEN THOUGH THE FRONTAL BOUNDARY IS EXPECTED TO REMAIN TO OUR SOUTH THROUGH TUESDAY, THERE MAY BE PERIODIC MID-LEVEL DISTURBANCES MOVE THROUGH THE AREA MONDAY THROUGH TUESDAY. WHILE MOST OF THE AREA SHOULD REMAIN DRY, THE SOUTHERN THIRD OF THE CWA MAY SEE SOME SHOWER OR THUNDERSTORM ACTIVITY, ESPECIALLY DURING THE AFTERNOONS. BY WEDNESDAY, A WARM FRONT MAY MOVE NORTH THROUGH THE AREA WHILE ANOTHER MID-LEVEL DISTURBANCE CROSSES. HENCE WE HAVE A CHANCE/SLIGHT CHANCE FOR SHOWERS/THUNDERSTORMS ACROSS THE ENTIRE AREA, WITH THE HIGHEST PROBABILITY ACROSS THE SOUTHERN PORTIONS. THICKNESSES ARE NOT EXPECTED TO CHANGE MUCH OVER THE NEXT FEW DAYS, AND WITH AMPLE SUNSHINE THROUGH MUCH OF THE AREA, TEMPERATURES SHOULD WARM FAIRLY NICELY EACH DAY. WE ARE NOT EXPECTING RECORD SETTING TEMPERATURES BY ANY MEANS, BUT WARMER THAN AVERAGE; GENERALLY TEMPERATURES ARE EXPECTED TO RISE INTO THE MID/UPPER 80S TO AROUND 90 FOR MOST INLAND AREAS. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... PERSISTENT TROUGHING OVER THE EASTERN HALF OF THE UNITED STATES WILL CONTINUE TO PROVIDE VERY UNSETTLED WEATHER FOR OUR ZONES, ESPECIALLY ACROSS THE SOUTH, THROUGH MUCH OF THE EXTENDED PERIOD. WARM FRONT WILL BEGIN TO LIFT THROUGH LATE WEDNESDAY TO GIVE US ANOTHER SHOT OF SHOWERS AND THUNDERSTORMS ON THURSDAY. WE WILL THEN SEE A RETURN TO HIGHER DEWPOINTS JUST AHEAD OF ANOTHER COLD FRONT SWINGING DOWN FROM THE GREAT LAKES. THIS FRONT LOOKS LIKE IT WILL BE SLOWING DOWN AS IT APPROACHES THE REGION WITH THE BERMUDA HIGH OFFSHORE KEEPS THE PARENT LOW FURTHER NORTH AND CUTS INTO THE BASE OF THE EASTERN U.S. TROUGHING. THE COLD FRONT WILL TAKE ITS TIME MOVING THROUGH THE REGION AND FINALLY DOES SO BY EARLY FRIDAY. IT WILL THEN SIT TO OUR SOUTH AND EAST THROUGH THE WEEKEND AS ENERGY PUMPED IN FROM THE SOUTHWEST RIDE ALONG THE FRONT ACROSS OUR SOUTHERN ZONES. OVER THE NORTH, CANADIAN HIGH PRESSURE WILL EXERT ITS INFLUENCE KEEPING PRECIPITATION FREE DAYS STARTING FRIDAY NIGHT THROUGH THE WEEKEND. THIS WILL TREND FURTHER SOUTH DURING THE WEEKEND SO WE SHOULD BE ABLE TO CUT OFF ANYMORE PRECIPITATION ACROSS THE SOUTH BY SUNDAY MORNING. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THIS MORNINGS SHOWERS/TSTMS HAVE MOVED OFF TO THE NE TAKING THE LOWER CIGS AND VSBYS WITH IT, FOR THE MOST PART. THERE ARE STILL A FEW STATIONS REPORTING MVFR VSBY RESTRICTIONS IN HAZE. OTHERWISE, WE ARE LEFT WITH MID AND HIGH CLOUDS, WITH SCT TO BKN CU/SC DEVELOPING IN OUR NORTHERN AND WESTERN SECTIONS. STILL HAVE A FEW SHOWERS IN OUR EXTREME NORTH, BUT THEY SHOULDN'T AFFECT ANY TAF SITES. NOW THAT WE ARE GETTING SOME HEATING, IT'S NOT OUT OF THE QUESTION FOR SHOWERS/TSTMS TO BEGIN DEVELOPING TO OUR WEST AS THE FRONT MOVES IN. WE WILL CARRY A TEMPO GROUP FOR THE POSSIBILITY OF THESE INTO THE EVENING HOURS. ONCE THE THREAT FOR SHOWERS IS OVER, CLEARING WILL SET IN. THIS WILL LEAVE US WITH MAINLY SCT TO BKN HIGH CLOUDS OVERNIGHT. WINDS BEHIND THE FRONT WILL BE MAINLY W TO NW, BUT WITHOUT MUCH IN THE WAY A PRESSURE GRADIENT, SPEEDS WILL DROP TO LESS THAN 5 KT. WITH THE LIGHT WINDS AND NOT MUCH IN WAY OF CLOUD COVER, WE CAN ONCE AGAIN LOOK FOR SOME VSBY RESTRICTIONS IN FOG AND HAZE IN THE PREDAWN HOURS. MOST OF THE RESTRICTIONS SHOULD BE MVFR, BUT THERE COULD BE A FEW LOCATIONS, MAINLY SHELTERED AREA THAT RECEIVED RAIN THIS MORNING, WHERE THEY COULD DROP BRIEFLY TO IFR. HIGH PRESSURE, PUSHING IN FROM THE WEST, WILL PROVIDE US WITH A FAIR WEATHER VFR 4TH. WINDS WILL BE W TO NW 7 TO 10 KT. OUTLOOK... THE HIGH PRESSURE SYSTEM WILL BUILD IN AND KEEP THINGS FAIR AND DRY WITH VFR CONDITIONS INTO WEDNESDAY, ALTHOUGH A FEW SHOWERS MAY TRY TO SNEAK INTO OUR EXTREME SOUTHERN AREAS TUESDAY INTO WEDNESDAY. A FRONT WILL THEN MOVE IN WITH POSSIBLE SHOWERS/TSTMS AND LOWER FLYING CONDITIONS LATE WEDNESDAY INTO THURSDAY. && .MARINE... A FRONTAL ZONE, TO OUR WEST, WILL BE CROSSING OUR WATERS TONIGHT. THE WIND WILL BECOME A BIT GUSTY FROM THE SW AHEAD OF THE FRONT, BUT BOTH WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA CRITERIA. AS THE FRONT CROSSES OUR AREA, IT COULD TRIGGER A FEW SHOWERS AND TSTMS. THE FRONT WILL LIKELY STALL JUST SOUTH OF THE COASTAL WATERS ON MONDAY WITH HIGH PRESSURE BUILDING IN FOR TUESDAY AND WEDNESDAY. ANOTHER FRONT WILL MOVE IN BY LATE WEDNESDAY OR WEDNESDAY NIGHT. AHEAD OF THE FRONT, WINDS AND SEAS WILL INCREASE AND IT IS POSSIBLE THAT SMALL CRAFT ADVISORY CRITERIA COULD BE REACHED WEDNESDAY NIGHT INTO THURSDAY. FOR NOW WE WILL CAP BOTH WINDS AND SEAS JUST BELOW THAT CRITERIA. THE FRONT IS THEN FORECAST TO STALL OVER OR NEAR OUR SOUTHERN WATERS FOR THE LATTER PART OF THE WEEK. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...ROBERTSON SHORT TERM...ROBERTSON LONG TERM...HEAVENER AVIATION...RPW MARINE...RPW
Hazardous weather outlook, Jul 3, 3:36 PM EDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 336 PM EDT SUN JUL 3 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-041945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 336 PM EDT SUN JUL 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ANY THUNDERSTORM TODAY COULD PRODUCE HEAVY DOWNPOURS, LOCALIZED FLOODING AND DANGEROUS CLOUD TO GROUND LIGHTNING. A FEW THUNDERSTORMS, MAINLY THIS AFTERNOON AND EVENING, COULD PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-041945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 336 PM EDT SUN JUL 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ANY THUNDERSTORM TODAY COULD PRODUCE HEAVY DOWNPOURS AND DANGEROUS CLOUD TO SURFACE LIGHTNING. A FEW THUNDERSTORMS, MAINLY THIS AFTERNOON AND EVENING, COULD PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 3, 3:48 PM EDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 PM EDT SUN JUL 3 2011
NJZ007-PAZ055-062-032100-
MONROE PA-NORTHAMPTON PA-WARREN NJ-
348 PM EDT SUN JUL 3 2011
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF MONROE...NORTHAMPTON
AND WARREN COUNTIES...
AT 345 PM EDT, NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS IN THE REGION. THE STORMS WILL
CONTINUE TO AFFECT PARTS OF THE POCONO REGION, NORTHWESTERN NEW
JERSEY AND THE LEHIGH VALLEY THROUGH AT LEAST 600 PM.
VERY HEAVY RAIN WILL FALL FROM SOME OF THESE STORMS, CAUSING
FLOODING IN AREAS OF POOR DRAINAGE.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM SOME OF THESE STORMS. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS, MOVE INDOORS.
LAT...LON 4115 7516 4115 7509 4108 7503 4110 7499
4091 7477 4070 7498 4054 7535 4058 7541
4066 7543 4065 7549 4073 7554 4075 7562
4079 7562 4082 7548 4094 7557 4099 7550
4112 7566 4122 7554 4124 7550 4126 7514
IOVINOSpecial weather statement, Jul 3, 5:10 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
510 PM EDT SUN JUL 3 2011
NJZ012>014-020-026-032215-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-MIDDLESEX NJ-OCEAN NJ-
WESTERN MONMOUTH NJ-
510 PM EDT SUN JUL 3 2011
...SCATTERED STRONG THUNDERSTORMS WILL AFFECT PARTS OF
MIDDLESEX...MONMOUTH AND OCEAN COUNTIES...
AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS DEVELOPING IN CENTRAL NEW JERSEY.
THEY WILL CONTINUE TO AFFECT THE REGION AT LEAST THROUGH 700 PM.
VERY HEAVY RAIN WILL FALL FROM SOME OF THESE STORMS...AND IT MAY
PRODUCE FLOODING IN AREAS OF POOR DRAINAGE.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS, MOVE INDOORS.
LAT...LON 3987 7407 3991 7409 3988 7413 4001 7452
4016 7461 4024 7448 4027 7450 4034 7465
4048 7447 4054 7453 4059 7447 4059 7421
4046 7427 4044 7420 4046 7412 4041 7399
4046 7402 4047 7399 4043 7396 4027 7397
IOVINOLocal storm report, Jul 3, 5:55 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
555 PM EDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM HAIL SPARTA 41.03N 74.64W
07/03/2011 E0.25 INCH SUSSEX NJ TRAINED SPOTTER
ESTIMATED PEA SIZE HAIL IN SPARTA
0330 AM TSTM WND DMG SPARTA 41.03N 74.64W
07/03/2011 SUSSEX NJ TRAINED SPOTTER
SOME TREE DAMAGE AND MINOR HOUSE DAMAGE
0330 AM HAIL FRANKLIN TWP 41.10N 74.59W
07/03/2011 M0.75 INCH SUSSEX NJ NWS EMPLOYEE
PENNY SIZE HAIL REPORTED
0340 AM HAIL FRANKLIN TWP 41.10N 74.59W
07/03/2011 M0.25 INCH SUSSEX NJ TRAINED SPOTTER
PEA SIZE HAIL REPORTED
0408 PM TSTM WND DMG WASHINGTON TWP 40.83N 75.20W
07/03/2011 NORTHAMPTON PA EMERGENCY MNGR
TREE DOWN
0421 PM HAIL BETHLEHEM 40.63N 75.37W
07/03/2011 M0.25 INCH NORTHAMPTON PA TRAINED SPOTTER
PEA SIZE HAIL IN BETHLEHEM
0425 PM TSTM WND DMG FORKS TWP 40.73N 75.22W
07/03/2011 NORTHAMPTON PA EMERGENCY MNGR
TREE INTO STRUCTURE
0425 PM TSTM WND DMG BETHLEHEM 40.63N 75.37W
07/03/2011 NORTHAMPTON PA EMERGENCY MNGR
TREE DOWN ACROSS ROAD
0425 PM TSTM WND DMG LOWER MOUNT BETHEL TWP 40.80N 75.17W
07/03/2011 NORTHAMPTON PA EMERGENCY MNGR
POLES WIRES DOWN
0438 PM TSTM WND DMG WILLIAMS TWP 40.63N 75.23W
07/03/2011 NORTHAMPTON PA EMERGENCY MNGR
TREE ACROOS ROAD
0550 PM HAIL JACKSON TWP 40.12N 74.35W
07/03/2011 E0.50 INCH OCEAN NJ TRAINED SPOTTER
MARBLE SIZE HAIL REPORTED ALONG WITH WINDS ESTIMATED
AROUND 40-50 MPH
&&
EVENT NUMBER PHI1100310 PHI1100311 PHI1100312 PHI1100313 PHI1100315
PHI1100314 PHI1100316 PHI1100317 PHI1100319 PHI1100318 PHI1100320
ROBERTSONSpecial weather statement, Jul 3, 6:01 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
601 PM EDT SUN JUL 3 2011
PAZ054-055-032300-
CARBON PA-MONROE PA-
601 PM EDT SUN JUL 3 2011
...A STRONG THUNDERSTORM WILL AFFECT CARBON AND MONROE COUNTIES...
AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF WILKES-BARRE...MOVING SOUTHEAST
AT 15 MPH. THE THUNDERSTORM WILL BE NEAR EAST SIDE...WHITE HAVEN
AROUND 640 PM...TRESCKOW...GOULDSBORO STATE PARK AROUND 645 PM...
BEAVER MEADOWS AROUND 650 PM...WEATHERLY...BLAKESLEE AND TOBYHANNA
AROUND 655 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 4102 7525 4076 7582 4090 7600 4092 7599
4095 7588 4098 7586 4100 7575 4105 7578
4110 7577 4114 7570 4113 7564 4121 7557
4125 7550 4125 7540
HEAVENERSpecial weather statement, Jul 3, 6:45 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
645 PM EDT SUN JUL 3 2011
MDZ015-019-032345-
QUEEN ANNE'S MD-TALBOT MD-
645 PM EDT SUN JUL 3 2011
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF QUEEN ANNE'S AND TALBOT
COUNTIES...
AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS BETWEEN BALTIMORE AND
WASHINGTON...MOVING SOUTHEAST AT 30 MPH. THE THUNDERSTORM MAY BE
NEAR STEVENSVILLE AND CHESTER AROUND 700 PM...GRASONVILLE AND
QUEENSTOWN AROUND 715 PM...ST. MICHAELS AND TALBOT AROUND 730
PM...AND HAMBLETON AND TRAPPE AROUND 745 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND IT MAY CAUSE
FLOODING IN AREAS OF POOR DRAINAGE.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS, MOVE INDOORS.
LAT...LON 3876 7631 3866 7634 3867 7635 3877 7640
3887 7625 3882 7621 3883 7620 3894 7624
3885 7639 3905 7631 3899 7624 3900 7618
3904 7620 3895 7595 3881 7590 3875 7601
3865 7596 3857 7602
IOVINOSpecial weather statement, Jul 3, 7:02 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
702 PM EDT SUN JUL 3 2011
PAZ054-055-060-061-040000-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-
702 PM EDT SUN JUL 3 2011
...A STRONG THUNDERSTORM WILL AFFECT BERKS...CARBON...LEHIGH AND
MONROE COUNTIES...
AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF LEHIGHTON...MOVING SOUTH AT
20 MPH. THE THUNDERSTORM WILL BE NEAR WEATHERLY...CHRISTMANS AROUND
715 PM...JIM THORPE...NESQUEHONING AROUND 730 PM...LEHIGHTON...
WEISSPORT AROUND 745 PM...JORDAN VALLEY AND EMERALD AROUND 800 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 4110 7568 4083 7543 4079 7561 4079 7562
4074 7561 4073 7563 4066 7586 4068 7590
4074 7578 4084 7594 4093 7596 4100 7575
4105 7578 4108 7577
HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 9:38 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Sussex, Warren | 82 min |
| Jul 3, 11:08 AM EDT | Special Weather Statement | PHI | Burlington, Hunterdon, Mercer, Middlesex, Morris, Ocean and 3 more | 52 min |
| Jul 3, 12:47 PM EDT | Special Weather Statement | PHI | Sussex | 58 min |
| Jul 3, 2:11 PM EDT | Special Weather Statement | PHI | Sussex | 49 min |
| Jul 3, 2:52 PM EDT | Special Weather Statement | PHI | Sussex, Warren | 68 min |
| Jul 3, 3:48 PM EDT | Special Weather Statement | PHI | Warren | 72 min |
| Jul 3, 3:58 PM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
| Jul 3, 4:19 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 56 min |
| Jul 3, 5:10 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth | 65 min |
| Jul 3, 5:34 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth | 56 min |
| Jul 3, 5:39 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 51 min |
| Jul 3, 5:57 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 63 min |
| Jul 3, 6:24 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 66 min |
| Jul 3, 7:35 PM EDT | Special Weather Statement | PHI | Atlantic | 55 min |
| Jul 3, 9:04 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 86 min |
| Jul 3, 3:17 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 5 hr |
| Jul 3, 4:04 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Lehigh, Northampton | 56 min |
| Jul 3, 4:58 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 62 min |
| Jul 3, 6:01 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 59 min |
| Jul 3, 7:02 PM EDT | Special Weather Statement | PHI | Carbon | 58 min |
| Jul 3, 6:45 PM EDT | Special Weather Statement | PHI | Talbot | 60 min |
| Jul 3, 7:18 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 57 min |
| Jul 3, 7:51 PM EDT | Special Weather Statement | PHI | Cecil | 54 min |
Nearby
Special Marine Warnings in New Jersey, 2011Every special marine warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.